All solutions to the relaxed commutant lifting problem

Frazho, Arthur E. and ter Horst, Sanne and Kaashoek, Marinus A.: All solutions to the relaxed commutant lifting problem. Acta scientiarum mathematicarum, (72) 1-2. pp. 299-318. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_001_002_299-318.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 1-2
Page Range: pp. 299-318
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 317-318.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16140

Actions (login required)

View Item View Item